# SDR SWIA201540780

- Difficulty date: February 14, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 33,692 hours, 27,840 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL PANEL CUTOUT FOR PANEL 650EB HAS PITTING ON LOWER BONDING SURFACE.  C-CHECK, RO 2/28/15.  PITTING, FRETTING CORROSION, UNDER FUEL PANEL 650EB, HOLE NR 13 AT WS 253.022 WAS BLENDED MORE THAN 50 PERCENT OF THE HATCH AREA AND ALSO IN THE CRITICAL AREAS.  NDT ENSURED A CRACK FREE CONDITION.  ORIGINAL THICKNESS AROUND THE HOLE VARIED FROM .188"? TO .192"?.  MINIMUM REMAINING MATERIAL THICKNESS WAS .187"?. MINIMIM ALLOWABLE THICKNESS WITHOUT REPEAT INSPECTION IS .182"?. MATERIAL LOSS RANGED FROM.001"? TO .002"?. BLENDED AREAS WITHIN LIMITS.  BLENDED AREA WAS ROTO PEENED.  REFERENCE FOR BLENDING AND LIMITS: REO. ADDITION ENGINEERING FOR BLENDING MORE THAN 50 PERCENT OF HATCH AREA AND WITHIN THE CRITICAL AREAS: REO, STATES BLEND IS ACCEPTABLE AS IS, AS LONG AS MEETING ALL OTHER REQUIREMENTS OF REO.
